MAUDE Adverse Event Report: INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number TSF-345
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Codes Granuloma (1876); Swollen Lymph Nodes/Glands (4432)
Date of Event 01/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device visual evaluation: visual analysis of the photographs identified: opening.Device analysis performed through photographs, due to the impossibility to perform microscopic analysis it is not possible to determine the most likely failure mode the event of granuloma is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
 
Event or Problem Description
Healthcare professional reported left side rupture, free silicone, and small foreign body granulomas.The device has been explanted.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The event of lymphadenopathy is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Reason for reoperation: ¿firm mobile lump¿ was confirmed to be ¿a silicone replaced lymph node¿.
 
Event or Problem Description
Treatment - device explant along with capsulectomy and mastopexy.Healthcare professional reported "histopathology specimen of left capsule show fibrous capsules containing globules of extruded silicone, some with adjacent small foreign body granulomas".¿firm mobile lump¿ was confirmed to be ¿a silicone replaced lymph node¿.

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
MDR Report Key11658361
Report Number9617229-2021-06117
Device Sequence Number3617370
Product Code FTR
UDI-Device Identifier10888628034136
UDI-Public10888628034136
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/09/2015
Device Model NumberTSF-345
Device Catalogue NumberN-TSF345
Device Lot Number2040210
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/16/2021
Supplement Date Received by Manufacturer09/01/2021
10/07/2021
Initial Report FDA Received Date04/13/2021
Supplement Report FDA Received Date10/01/2021
10/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/09/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR